# SDR IPXA2021012164723

- Difficulty date: January 20, 2021
- Submitted: February 3, 2021
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 73,012 hours, 14,700 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Broken
- Location: L1 Door Switch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FWD DOOR LEFT WILL NOT SHUT FULLY.  DOOR OPEN SAYS ON.   FOUND L1 DOOR SWITCH ACTUATOR BRACKET BROKEN.  DI M733348 ASSIGNED & PLACARDED.PERFORMED CABIN DOOR OPS TEST PER AMM 52-70-00-700-801.  OPS CHECKS GOOD.  M733348 CLEARED.  PLACARD REMOVED.
